Journals / Turkish Journal of Hematology / 2012 / Cilt: 29 - Sayı: 4

Rituximab-related reversible hepatocellular Damage

Pages
422–424
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

TOPRAK, K. S., KARAKUŞ, S. (2012). Rituximab-related reversible hepatocellular Damage. Turkish Journal of Hematology, Cilt: 29 - Sayı: 4, 422–424. https://ajindex.com/articles/413146

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Toma MB, Medina PJ. Update on Targeted Therapy-Focus on Monoclonal Antibodies. J Pharm Pract 2008;21:4-16
  2. Murawski N, Pfreundschuh M. New drugs for aggressive B-cell and T-cell lymphomas. Lancet Oncol 2010;11:1074- 1085
  3. Lang DS, Hagger C, Pearson A. Safety of rapid rituximab infusion in adult cancer patients: A systematic review. Int J Nurs Pract 2011;17:357-69
  4. Vogel WH. Infusion reactions: Diagnosis, assessment, and management. Clin J Oncol Nurs 2010;14:E10–21
  5. Del Prete CJ, Cohen NS. A case of rituximab-induced hepatitis. Cancer Biother Radiopharm 2010;25:747-748
  6. Aksoy S, Harputluoglu H, Kilickap S, Dede DS, Dizdar O, Altundag K, Barista I. Rituximab-related viral infections in lymphoma patients. Leuk Lymphoma 2007; 48:1307-1312
  7. Winkler U, Jensen M, Manzke O, Schulz H, Diehl V, Engert A. Cytokine-release syndrome in patients with B-cell chronic lymphocytic leukemia and high lymphocyte counts after treatment with an anti-CD20 monoclonal antibody (rituximab, IDEC-C2B8). Blood 1999; 94:2217-2224.